| Model Number |
NIM4CM01 |
| Medical Device Problem Code |
Inappropriate Audible Prompt/Feedback (2280)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: nim4cpb1, serial/lot #: (b)(6), udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that there has been a lot of continuous beeping when using the nim for neck cases(parotids and thyroids).Even with the machine placed away from cautery, plugged into different outlets, and cords neatly placed on patient, the noise is quite excessive. the user made sure that all of the patient electrodes were placed properly and not tangled, plugged the nim into a separate outlet from other equipment and had it placed far away from the cautery and other machines.Anesthesia also made sure the endotracheal tube was placed properly.The procedure was completed with the reported product and there was no patient impact.